# SDR SWIA202164758

- Difficulty date: November 12, 2021
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N726SK
- Make and model: Cndair CL600*
- Aircraft serial: 10190
- Aircraft time: 45,958 hours, 29,579 cycles
- System (JASC): 5700 · Wing Structure
- Part: None
- Condition: Worn
- Component: O2 Gen 65/66 Pa
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVE & REINSTALL LH AILERON TO FOM PER AMM.  USE NEW BOLTS WHEN REINSTALLING AILERON. C/W TASK CARD 27-900-1001-SKY..   (C CHECK RO 02/25/2022)   REMOVED AND INSTALLED LH AILERON PER CRJ 700 AMM 27-15-01-000-801-A01 AND PER CRJ 700 AMM 27-15-01-400-801-A01. RIG CHECK AND OPS CHECK FAILED, SEE CAMP 24316869 JOB: 710190101 OP: 373 FOR CORRECTIVE ACTIONS
